ACLS Megacode 7: STEMIHurry, don’t let time run out!Sorry, time is up!0 Hours 0 Minutes 0 SecondsStep 1 of 520%Pt arrives to ED/Casualty with diaphoresis, midsternal chest pain radiating to left arm and jaw.1. What are the best diagnostic / therapeutic first steps?*Give 4 (81mg) Aspirin tablets, 12 lead ekg, IV, oxygenIV, SL ntg , IV beta blockerIV, chest xray, sl NTG, Arterial blood gasIV, CT scan chest , heparin Pt is a 54 y/o male, smoker, c/o chest heaviness ,diaphoresis, nausea present to ED/casualty via paramedics.IV placed an EKG has been done in Triage.2. Interpret the ekg and choose the best therapies:*Acute inferior STEMI, SL ntg, morphine and beta blockerNon-diagnostic EKG, admit for observation and stress test.Acute anterior STEMI, Aspirin, contact Cardiology for Lytic therapy or emergent cardiac angiography and intervention.NSTEMI, aspirin, statin, beta blocker and cardiology consult 62 y/o woman with diabetes presents to ED/Casualty with epigastric discomfort, nausea and vomiting.BP: 150/80 P: 85 R:22 O2: 100% Temp: 36.7After she is seen by the Surgical resident, she develops hypotension BP 90/50 and an ekg is performed.3. What should be done urgently?*NSTEMI, aspirin, Beta blocker and heparinInferior STEMI, aspirin, iv diuretics, beta blocker , morphine and cardiology consultInferior STEMI, aspirin, IV fluid bolus, cardiology consultAnterior STEMI, IV diuretics, SL NTG, IV beta blocker, lytic therapy On the next rhythm check, the patient demonstrates the following rhythm: She now has a palpable pulse but is hypotensive, unresponsive, and hypoxic.4. What are the next appropriate steps in management?*Defibrillate, prepare to intubateIntubate and continue CPRIntubate and give amiodaroneCardiovert, prepare to intubate After cardioverting and intubating, you get an EKG which demonstrates the following: You re-assess the patient and cannot palpate a pulse.5. What is the next step?*DefibrillateCardiovertEpinephrineAmiodarone This iframe contains the logic required to handle Ajax powered Gravity Forms.